# SDR 95ZZZM211

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Not Closed
- Location: Accessory Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 537 - EN ROUTE TO TPA - AFTER TAKEOFF THE FORWARD ACCESSORY COMPARTMENT DOOR LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO ATL.  RESET FORWARD ACCESSORY COMPARTMENT DOOR.
